# SDR F3LA98168

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION, REPORTED AFT CARGO PIT ANGLE CRACKED AT BS 800, ABOVE STRINGER 25-R.  MAINTENANCE REMOVED DAMAGED AREA, FABRICATED REPLACEMENT ANGLE PER DRAWING NR 69-43477, INSTALLED PER SRM 51-40-2.  (M)
